Journal of Geometry and Symmetry in Physics

Complexity for Infinite Words Associated with Quadratic Non-Simple Parry Numbers

Ľubomíra Balková

Full-text: Open access

Abstract

Studying of complexity of infinite aperiodic words, i.e., the number of different factors of the infinite word of a fixed length, is an interesting combinatorial problem. Moreover, investigation of infinite words associated with $\beta$-integers can be interpreted as investigation of one-dimensional quasicrystals. In such a way of interpretation, complexity corresponds to the number of local configurations of atoms.

Article information

Source
J. Geom. Symmetry Phys., Volume 7 (2006), 1-11.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245673

Digital Object Identifier
doi:10.7546/jgsp-7-2006-1-11

Mathematical Reviews number (MathSciNet)
MR2290122

Zentralblatt MATH identifier
1117.68058

Citation

Balková, Ľubomíra. Complexity for Infinite Words Associated with Quadratic Non-Simple Parry Numbers. J. Geom. Symmetry Phys. 7 (2006), 1--11. doi:10.7546/jgsp-7-2006-1-11. https://projecteuclid.org/euclid.jgsp/1495245673


Export citation